# SDR DU4R2006633

- Difficulty date: October 4, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-769
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN FS 200 - 769 LT O/B SEAT TRACK OP, CENTER OF TRACK AROUND CLIP NUT HOLES.  REMOVED CORRODED SEAT TRACK, FABRICATED AND INSTALLED SEAT TRACK 585" FROM P/N 53-0997-002, 6 STRAPS 13.0" BY 3.0" AND 6 EA. 2.0" BY 3.0" FROM 7075-T6 .063", 6 EA. STRAPS 13" AND 6 EA. 7" FROM 7075-T6 .100 CLAD, 6 EA. STRAPS 13" BY .65" AND 6 EA. 7.0" BY .65" FROM 7075-T6 .090" CLAD AND FITTING 13.0" BY .80" BY .20" FROM 60-11343 EXTRUSION 7075-T6511 IAW DC-9/MD-80 SRM 53-05D FIG  4F, 51-30-2, 51-30-5, 51-30-01 AND 51-05D.
